# SDR MZZA98103

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mounting Box
- Part number: 6516275
- Condition: Cracked
- Location: Nr 2 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - CRACK ON NR 2 KRUEGER FLAP ACTUATOR MOUNTING BOX ON LOWER OUTBOARD SIDE.  LEFT WING NR 2 LE FLAP ACTUATOR MOUNTING BOX OUTBOARD WEB FABRICATED IAW 727 DWG 65-16275.  ALODINED AND PRIMED IAW MM 51-20-2.  REMOVED AND INSTALLED WITH NEW WEB IAW SRM 51-30-2.  (M)
